# SDR ASAA2015092513186

- Difficulty date: September 25, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 26,789 hours, 8,192 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Switch
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION AUTOFAIL LIGHT ON WITH AUTO SELECTED ON GROUND.  ACFT GROUNDED. CYCLE PRESSURE CONTROL SWITCH TO AUTO/MANUAL AND AUTO FAIL LIGHT EXTINGUISHED, PERFORMED BITE CHECKED ON DCPC OPS NORMAL AND NO FAULTS NOTED REF FIM TASK 21-31, TASK 801 AND NO 30 DAY HISTORY NOTED.
